MAUDE Adverse Event Report: MAKO SURGICAL CORP. SHELL IMPACTION PLATFORM; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. SHELL IMPACTION PLATFORM; STEREOTAXIC DEVICE, ROBOTICS
Model Number 206270
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Inline offset impactor fractured while surgeon was impacting cup.Impactor plate and hip end effector were damaged as well, i had replacement set of instruments to open onto the sterile field, surgeon had difficulty removing broken instruments off of the robot, which added to the delay in surgery.Case type: tha.Surgical delay: 35 minutes.This complaint is for (b)(4) shell impaction platform.Associated complaints from the same surgery include: (b)(4).Update: "yes, the patient was under anesthesia.".
 
Additional Manufacturer Narrative
This report was found to be a duplicate.All further information will be captured and reported under mfr# 3005985723-2019-00705.
 
Event or Problem Description
Inline offset impactor fractured while surgeon was impacting cup.Impactor plate and hip end effector were damaged as well, i had replacement set of instruments to open onto the sterile field, surgeon had difficulty removing broken instruments off of the robot, which added to the delay in surgery.Case type: tha.Surgical delay: 35 minutes.This complaint is for 206270 shell impaction platform.Associated complaints from the same surgery include: pi 2198767, pi 2198777 and pi 2198959.Update: "yes, the patient was under anesthesia.".

Brand Name
SHELL IMPACTION PLATFORM
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key9141694
Report Number3005985723-2019-00711
Device Sequence Number3007798
Product Code OLO
UDI-Device Identifier00848486022082
UDI-Public00848486022082
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K121064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number206270
Device Catalogue Number206270
Device Lot Number45021215
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/25/2019
Supplement Date Received by Manufacturer04/09/2020
Initial Report FDA Received Date10/01/2019
Supplement Report FDA Received Date04/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;